# SDR 66038

- Difficulty date: October 21, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Aircraft time: 20,377 hours, 29,444 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Both
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH MAIN GEARS WOULDN'T RETRACT AFTER TAKEOFF.  RESET ALL C/B CLEANED ALL UPLOCK AND DOWNLOCK.
